Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
195 Doctors are Online

Having lower back pain, salty taste in mouth, dizzy spells, vertigo. What is wrong?

I am experiencing lower back pain, that has gotten worse as my day has progressed, and since about 4:00 this afternoon, I have had a salty taste in my mouth that I can t get rid of, also, I noticed when I was reading bedtime stories to my son tonight, I could here crackling in my head, not sure what that is, I do get tinnitus and I do have crackling in my ears, but this was different. I do use a nasal spray every evening because I always have fluid in my ears, I am on Sirc from time to time because I get dizzy spells and vertigo due to a possible inner ear infection and I have an appointment with a specialist next Tuesday for most of this. I can barely walk once I have been sitting, it is hard for me to get up and down, I see a chiropractor regularly, however, I didn t actually do anything out of the ordinary that hurt my back today, and the salty taste in my mouth is driving me nuts , I haven t checked my temperature, but will shortly, though I don t feel feverish.
Asked On : Sat, 16 Feb 2013
Answers:  1 Views:  203
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Ayurveda Specialist 's  Response
HI
WELCOME TO HCM
LOW BACK PAIN IS MIGHT BE DUE TO LUMBER SPONDOLYITIS
AND REST OF PROBLEM IS MIGHT BE A MIEINER'S SYNDROME
YOU SHOULD VISIT NEAR BY ENT SPECIALIST FOR PROPER ASSESSMENT OF YOUR CONDITION
AND YOU CAN TAKE
1 GOJIHVYADI KASHYAM IN DOSE OF 3 TSF TWICE DAILY
PATHYADI GHAN VATI 2 TAB TWICE DAILY
AND CHITRAK HARITAKI AVLEHA 2.5 GM TWICE DAILY [ HALF TSF]
IT WILL RELIEVE YOUR PROBLEM PERMANENTLY
YOU CAN GET THESE MEDICINES AT AYURVEDIC STORE
Answered: Thu, 20 Jun 2013
I find this answer helpful

 6 users find this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor